Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sever pain in stomach if not eating. Cause?

A while ago if I hadn t eaten in a while I would get a sharp pain in my stomach area actually a little above my stomach maybe an in above my belly button. It went away for a while but the past week it started happening again. Every day it will start hurting and then I ll eat and feel better for a little while. Then the cycle repeats itself.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
Felling pain while hungery is a symptom of acid peptic disease.This is classical presentation of dudenal ulcer.I would suggest you to consult a physician who may be able to perform upper G I endoscopy on you to rule out duodnal ulcer as a cause for your symptoms or pick up any other disease responsible for your pain.Accordingly he/she may prescribe you appropriate treatment.You can take antacid and proton pump blocker like pantoprazole
Hope this answers your question.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor